# SDR UPS96220543

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651631790
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON DOGHOUSE FLOOR SUPPORT AT BS 351, RBL 20 AND RBL 30, WL 170.  REMOVED AND REPLACED STIFFENER/FLOOR SUPPORT IAW SRM 51-30-2, 53-10-1, 51-30-5.
